# SDR DHL9980190C

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, WHEELS NR 5 AND NR 6 BOGIE BEAM ASSY CORROSION.  REMOVED AND REPLACED BOGIE BEAM PER MM 32-43-0.
